# SDR SWAA2021111742223

- Difficulty date: November 10, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,454 hours, 40,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EMERGENCY EXIT SIGN INOP AT R/H OVERWING DOOR.  REPOSITIONED BATTERY PACK ; PERFORMED OPERATIONAL TEST; TEST PASS IAW  AMM 33-51-06=960-805.
